COEFFICIENT BOUNDS FOR A GENERAL SUBCLASS OF BI-UNIVALENT FUNCTIONS


ALTINKAYA Ş. , Yalcin S.

MATEMATICHE, vol.71, no.1, pp.89-97, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.4418/2016.71.1.7
  • Title of Journal : MATEMATICHE
  • Page Numbers: pp.89-97

Abstract

In the present investigation, we introduce and investigate a new subclass of the function class Sigma of bi-univalent functions defined in the open unit disc. We find estimates on the coefficients vertical bar a(2)vertical bar and vertical bar a(3)vertical bar for functions in the function class S-Sigma (n, h, lambda). The results presented in this paper improve or generalize the recent works of Jothibasu [13] and other authors.